Change search
ReferencesLink to record
Permanent link

Direct link
A remark on Dugundji theorem
1987 (English)In: Acta Cientifica Venezolana, ISSN 0001-5504, Vol. 38, no 5-6, 642-643 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1987. Vol. 38, no 5-6, 642-643 p.
Research subject
URN: urn:nbn:se:ltu:diva-4608Local ID: 29444260-06ff-11de-bf94-000ea68e967bOAI: diva2:977482
Uppr├Ąttat; 1987; 20090302 (evan)Available from: 2016-09-29 Created: 2016-09-29

Open Access in DiVA

fulltext(58 kB)1 downloads
File information
File name FULLTEXT01.pdfFile size 58 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Search in DiVA

By author/editor
Maligranda, Lech

Search outside of DiVA

GoogleGoogle Scholar
Total: 1 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 1 hits
ReferencesLink to record
Permanent link

Direct link